Found 20 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is C  [Clear All Filters]
Journal Article
Choffrut A., De Lellis C., L. Székelyhidi Jr..  0.  Dissipative continuous Euler flows in two and three dimensions. PDF icon 2d_continuous_3.pdf (358.13 KB)
Crippa G., De Lellis C..  2008.  Estimates and regularity results for the DiPerna-Lions flow.. Crelle. 616:15–46.PDF icon Estimates_ODEs.pdf (298.06 KB)
Colombo M., De Lellis C., Massaccesi A..  2020.  The generalized Caffarelli-Kohn-Nirenberg Theorem for the hyperdissipative Navier-Stokes system. Comm. Pure Appl. Math.. 73(3):609-663.PDF icon HNS_26.pdf (459.49 KB)
Chiodaroli E., De Lellis C., Kreml O..  2015.  Global ill-posedness of the isentropic system of gas dynamics. Communications on Pure and Applied Mathematics. 68:1157–1190.PDF icon Riemann_15.pdf (393.84 KB)
Conti S., De Lellis C., L. Székelyhidi Jr..  2010.  h-principle and rigidity for $C^{1,\alpha}$ isometric embeddings. Proceedings from the Abel Symposium 2010. :83–116.PDF icon iso60.pdf (233.93 KB)PDF icon Errata-iso.pdf (174.62 KB)
Colombo M., De Lellis C., De Rosa L..  2018.  Ill-posedness of Leray solutions for the ipodissipative Navier–Stokes equations. Communications in Mathematical Physics. 362(2):659–688.PDF icon Cattivo_frazionario_16.pdf (427.09 KB)
Albritton D, Brue' E, Colombo M, De Lellis C, Giri V, Janisch M, Kwon H.  2021.  Instability and nonuniqueness for the 2d Euler equations in vorticity form, after M. Vishik. PDF icon Nonuniqueness_Euler_v2.pdf (905.52 KB)
Barsanti M., Conti F., De Lellis C., Franzoni T..  2002.  Le Olimpiadi della Matematica. Seconda Edizione. Zanichelli.
Colding T.H, De Lellis C..  2003.  The min-max construction of minimal surfaces.. Surveys in differential geometry, Vol.VIII (Boston MA, 2002). :75–107.PDF icon MinMax92.pdf (439.52 KB)PDF icon Errata_MinMax_survey.pdf (180.52 KB)
Carlotto A., De Lellis C..  2019.  Min-max embedded geodesic lines on asymptotically conical surfaces. J. Differential Geom.. 112(3):411-445.PDF icon Geodesic_lines.pdf (600.18 KB)
De Lellis C..  2008.  A note on Alberti's rank-one theorem.. Transport Equations and Multi-D Hyperbolic Conservation Laws. 5:61–74.PDF icon giovanni23.pdf (186.07 KB)PDF icon Errata_R1.pdf (85.14 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
Crippa G., De Lellis C..  2006.  Oscillatory solutions to transport equations.. Indiana University Mathematics Journal. 55:1–13.PDF icon Gian_Ind.pdf (221.59 KB)
Conti S., De Lellis C., Müller S., Romeo M..  2003.  Polyconvexity equals rank-one convexity for connected isotropic sets in $\Bbb M^{2\times 2}$.. Comptes Rendus Mathématique. Académie des Sciences. Paris. 337:233–238.PDF icon PolyCRAS.pdf (149.28 KB)
Brue' E, Colombo M, De Lellis C.  2021.  Positive solutions of transport equations and classical nonuniqueness of characteristic curves. Arch. Ration. Mech. Anal. . 240(2):1055-1090.PDF icon nonunique-flow-20.pdf (398.69 KB)
Conti S., De Lellis C..  2007.  Sharp upper bounds for a variational problem with singular perturbation.. Mathematische Annalen. 338:119–146.PDF icon Glim_MathAnn.pdf (456.79 KB)
Colding T.H, De Lellis C..  2005.  Singular limit laminations, Morse index, and positive scalar curvature.. Topology. 44:25–45.PDF icon TobyTop.pdf (358.38 KB)
Conti S., De Lellis C..  2003.  Some remarks on the theory of elasticity for compressible Neohookean materials.. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V. 2:521–549.PDF icon Neo_SNS.pdf (208.49 KB)PDF icon Errata_SNS.pdf (121.58 KB)
Chiodaroli E., De Lellis C., Kreml O..  0.  Surprising solutions to the isentropic Euler system of gas dynamics. PDF icon DeLellis_hyp12_4.pdf (356.85 KB)
Colding T.H, De Lellis C., W.P. Minicozzi II.  2008.  Three circles theorems for Schrödinger operators on cylindrical ends and geometric applications.. Communications on Pure and Applied Mathematics. 61:1540–1602.PDF icon 3CirclesCPAM.pdf (462.46 KB)